# SDR SWAA2018051421866

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 40,228 hours, 19,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR HOOK LOOSE.  ADJUSTED GIRT BAR HOOK PER AMM.
